# SDR 2023FA0000770

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Boeing 777-300ER
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 161W32071
- Condition: Broken
- Location: Mlg Strut
- Component: Mlg Side Strut
- Component part number: 161W32002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 9V-SWH WAS UNDERGOING “C06” CHECK IN HANGAR ENVIRONMENT. A LANDING GEAR ALTERNATE EXTENSION TEST WAS SCHEDULED. WHILE ON JACKS, THE INITIAL GEAR LEVER UP RETRACTION TEST 
WAS COMPLETED SUCCESSFULLY. HOWEVER, WHILE STILL PERFORMING THE LANDING GEAR ALTERNATE EXTENSION TEST, WHEN ALL LANDING GEARS WERE LOWERED, A LOUD SOUND WAS BRIEFLY HEARD OUTSIDE OF THE COCKPIT. UPON INSPECTION, THE RIGHT-HAND MAIN LANDING GEAR SIDE BRACE LINK WAS FOUND DAMAGED WITH NIL FURTHER FINDINGS OR DAMAGE NOTED ON THE LANDING GEARS.
